# SDR DALA14011823218

- Difficulty date: February 21, 2014
- Submitted: February 23, 2014
- Operation: Air carrier
- Aircraft: N318US
- Make and model: Airbus A320-211
- Aircraft serial: 206
- Aircraft time: 69,222 hours, 30,789 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING NON-ROUTINE CHECK, FOUND  SEVERAL SEAT EMERGENCY LIGHTS INOPERATIVE.  MAINTENANCE REPLACED EPSU AND FUNCTIONAL CHECKED NORMAL.
